# SDR SWIA200923373

- Difficulty date: December 16, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 24,318 hours, 35,305 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURIZATION LOST IN BOTH AUTO AND MANUAL MODES AT ALTITUDE.  (FLT 7761)  REPLACED ELECTRONIC ALTITUDE CONTROLLER.
